# SDR 99UAL900391

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASSY EICAS MSG AND TE FLAP LIGHT ILLUMINATED.  FLAPS STOPPED AT ONE DEGREE.  TOWER CALLED EQUIPMENT.  LANDING UNEVENTFUL.
